RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 2, Pages 283–301 (Mi tmf2993)  

This article is cited in 5 scientific papers (total in 5 papers)

Method of asymptotic operators in statistical mechanics

S. V. Peletminskii, V. I. Prikhod'ko


Abstract: In a continuation of [1], the kinetics of spatially inhomogeneous states are investigated on the basis of ergodic relations and the principle of correlation weakening. A method similar to that used in the earlier paper [2] is used to obtain integral equations for the density matrix in the simplified stage of evolution and also to investigate the behavior of a system in an external field that varies slowly in space and time.

Full text: PDF file (1787 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:2, 823–837

Bibliographic databases:

Received: 17.06.1971

Citation: S. V. Peletminskii, V. I. Prikhod'ko, “Method of asymptotic operators in statistical mechanics”, TMF, 12:2 (1972), 283–301; Theoret. and Math. Phys., 12:2 (1972), 823–837

Citation in format AMSBIB
\Bibitem{PelPri72}
\by S.~V.~Peletminskii, V.~I.~Prikhod'ko
\paper Method of asymptotic operators in statistical mechanics
\jour TMF
\yr 1972
\vol 12
\issue 2
\pages 283--301
\mathnet{http://mi.mathnet.ru/tmf2993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479237}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 2
\pages 823--837
\crossref{https://doi.org/10.1007/BF01035804}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2993
  • http://mi.mathnet.ru/eng/tmf/v12/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. P. Galaiko, “Relaxation of electrons on impurities in super conductors”, Theoret. and Math. Phys., 22:3 (1975), 264–274  mathnet  crossref
    2. S. V. Peletminskii, V. I. Prikhod'ko, V. S. Shchelokov, “Behavior of electrodynamic Green's functions at low frequences”, Theoret. and Math. Phys., 25:1 (1975), 986–991  mathnet  crossref  zmath
    3. N. V. Laskin, S. V. Peletminskii, V. I. Prikhod'ko, “Kinetic theory of systems in random fields”, Theoret. and Math. Phys., 34:2 (1978), 154–162  mathnet  crossref  mathscinet
    4. V. A. Krasnikov, “Equations of motion in external fields”, Theoret. and Math. Phys., 39:2 (1979), 462–466  mathnet  crossref
    5. S. V. Peletminskii, S. S. Plokhov, V. I. Prikhod'ko, “Statistical theory of nonequilibrium fluctuations with large correlation range”, Theoret. and Math. Phys., 46:2 (1981), 174–183  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:57
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019